By the same authors

From the same journal

From the same journal

Quantum Affine Reflection Algebras of Type D and Reflection Matrices

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalLetters in Mathematical Physics
DatePublished - 2002
Issue number3
Volume62
Number of pages7
Pages (from-to)211-217
Original languageEnglish

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations